MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO ADVANCED; MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO ADVANCED; MESH, SURGICAL, POLYMERIC
Model Number UPA31015
Medical Device Problem Codes Delivered as Unsterile Product (1421); Packaging Problem (3007)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
 
Event or Problem Description
It was reported that the mesh was used prior to an unknown procedure on an unknown date.It was reported that the ultrapro mesh showed perforation of inner packaging.It was reported that the sterility might be compromised.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/11/2020.Additional information: d9, h6, h3 evaluation: an opened foil packet, a paper folder with product were returned for evaluation.During the visual inspection of sample, several wrinkles and twenty holes could be observed on foil packet, the holes appear to be caused from outside to inside and on the wrinkles.The mesh was examined and was not observed with damaged or degradation.Per the condition of the sample received, it was suggest excessive manipulation of foil packet.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc., or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ULTRAPRO ADVANCED
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10840639
Report Number2210968-2020-09048
Device Sequence Number3525619
Product Code FTL
UDI-Device Identifier10705031236998
UDI-Public10705031236998
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberUPA31015
Device Catalogue NumberUPA31015
Device Lot NumberQDBCKSD0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date12/11/2020
Patient Sequence Number1